Periodicity and repetitions in parameterized strings

Raffaele Giancarlo, Alberto Apostolico

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


A new notion of periodicity for strings is introduced and studied.
Original languageEnglish
Pages (from-to)1389-1398
Number of pages10
JournalDiscrete Applied Mathematics
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Periodicity and repetitions in parameterized strings'. Together they form a unique fingerprint.

Cite this